MathSciNet Relay Station
MathSciNet bibliographic data
MR1952563 (2003m:20058) 20G05 (17B10 22E10 22E60)
Deligne, Pierre; Gross, Benedict H. On the exceptional series, and its descendants. C. R. Math. Acad. Sci. Paris 335 (2002), no. 11, 877–881.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement